bad vaginalodor after taking ecstasy . ... My discharge appears normal but it has a strong smell. ... bad vaginalodor after taking ecstasy My discharge appears normal but it has a strong smell. ... ...
I have an IUD . It causes chronic BV, but especially daily vaginal ammonia odor. I have tried everything I can find online to balance my good/bad bacteria or to neutralize ammonia odor. Short of taking out my IUD, there must be an easy, affordable...
Hi, I am a 34 yr old female and have a question regarding vaginalodor that s only noticeable during sex, which has made it very uncomfortable to become sexually engaged with my partner. In fact, he ...
to get rid of the vaginalodor and i dont know what else to do. the only symptoms that i have is the bad vaginalodor. its not fishy, but more like a yeast smell. I am slightly overweight and i smoke. please ...
Hi I have been to the doctor a time or two for a very strong vaginalodor. The odor is very strong and annoying. I am a virgin so I highly doubt it is a sexually transmitted disease. I have a large amount ...
I suddenly got strong foul vaginalodor that ive never smelled before and it constantly feels like i wet my pants a little bit its been like this for like 5 days now and it hasnt stopped it is REALLY ...
This is quite embarrassing but I have to find out what it is my vagina has a bad smell all the time I had a brownish discharg and I don t have health Insurance so I can t go to the doctor I ve been have this problem for quite some time now it...
WELCOME TO HCM
Implanon never produce vaginal odour.
there is possiblity of vaginal infection.
consult your gynaecologist to rule out vaginal infection.
course of antibiotic will cure this.
I have vaginalodor with discharge sometimes.. I have been tested in the past for stds and BV with negative result. What could this be?
Thanks for the query to H.C.M. Forum.
This is not necessary that all vaginal discharge due to S T D .
Vaginal discharge with odor may be due to pelvic inflammatory disease ( PID ) , usually local vaginal tablets helps.
Personal hygiene also helps. Good luck
I was supposed to take esoz40mg for 20 days but took it for 40. I have some discharge and odour from my vagina. Could excess esoz be the cause?
Esoz ( esomeprazole ) is a proton pump inhibitors and most potent antacid type drug .
It did not develops any vaginalodor or infection , reason of discharge may else one.